MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET
Catalog Number AC315
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The incident involved a 12 in (30 cm) appx 1.6 ml, ext set w/3-gang nanoclave¿ stopcock w/nanoclave¿, spin luer on an unknown date.It was reported that the manifold was leaking between two of the stopcocks where it is supposed to be bonded.The manifold had been in place for 5 hours before the leaking was noticed.No hemostats were used on this device.It was confirmed that this was not spillage that occurred while the manifold was being set up.The event happened in neonatal intensive care unit (nicu).There was patient involvement and no human harm was reported to be associated with the event.
 
Additional Manufacturer Narrative
One photo was shared by the customer, where the item #ac315 is observed inside of a plastic bag, and the source of the leaking was noted.However, no leaks or anomalies were observed on the photo.One used sample #ac315 was returned for evaluation.As received, unknown medication residuals were observed inside the sample.No mating device was returned for evaluation.The set was tested as per procedure and a leak (between the stopcocks) was confirmed.Sufficient solvent was identified.The complaint of leaks can be confirmed based on the used physical sample evaluation.The probable cause is incomplete insertion during the manual process assembly of manufacturing.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18221852
Report Number9617594-2023-01041
Device Sequence Number5788321
Product Code FMG
UDI-Device Identifier00887709121379
UDI-Public(01)00887709121379(17)271101(10)12161447
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC315
Device Lot Number12161447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL, MFR UNK; LIPIDS, MFR UNK; TOTAL PARENTERAL NUTRITION (TPN), MFR UNK
Patient SexUnknown